And panic attacks. Anyway I weaned myself off 1 mg a day to. 5 a day starting the 23rd of Jan. From 23 to 31 . Then from Feb first till now I'm trying. 25 and feel terrible. What's the deal??? Should I take supplaments or something its painful. Terrible headache and pressure in my head. Had a fair day today please help me
Plz help I have taken kolonipin for 1 year, I want off for a job. took it for restlrmess leg syndro?
Added 3 Feb 2011:
I have noticed the ashton method uses valium to bring yu off but I cant replace one drug with another, im trying to be strong I remember a few years ago I was on xanax. for about 4 years and I easily weaned my self off 1 mg a day but this kolonipin is different. ..Why??????
I am sorry you are having a hard time with this. I know exactly what it feels like. I had been on Klonopin for nearly a decade and never had any idea that I would have extreme difficulty trying to get completely off of it. Unfortunately, I have learned since then that Klonopin should really be used more short term because even smaller doses such as what you and I have been on can still be very addictive. I was also on 1 mg/day for years and I still have not found a way to completely stop taking the medication. I have reduced my dosage to .5 mg/day but anytime I try to go below that amount, I begin having withdrawal symptoms and I do not sleep at all.
If you really need to discontinue the medication, I would suggest speaking to your doctor about possibly replacing it with something else, temporarily, while your body adjusts to discontinuing the Klonopin. Then, once you have adjusted to that, you can slowly discontinue the replacement medication and hopefully at that point you will be medication free.
If you find a combination or treatment that works, please let me know. I was off Klonopin for a year (during and after my first pregnancy) and my body never got used to being without the medication. I thought I would adjust, but I just never did. Once my daughter was six months old, I went back onto it simply because I didn't know what else to do. With you being on it only a year now, as compared to me having been on it for nearly ten years, I would say you have a much better shot at stopping it successfully than I did. Best of wishes for you in your endeavors!
your still going thru withdrawals and if you really want off it you should look may even have tapered it a little slower. I think you went a little to fast and your receptors need time to heal and it can take up to a year and in some cases even longer, thats why benzos are soooo hard to come off. I am on .75mg of xanax er and was at 8mg of the xanax ir about 2 years ago. I knew i had to go slow and I feel fine. I lower it a little and if I feel anxiety, i excersise and that helps me, doesnt matter where i am. You will both make it. Long term use of benzos change your brain chemistry and also your whole endocrine system. Benzos deplete serotonin and dopamine and also just really do more harm after awhile then good. I learn this after being on them on and off for 20 years and believe most of my problems where because I choose to deal with my anxiety by medication.
If you are determined to come off this stuff you can and will but also know you will feel discomfort, it sucks but its also your body healing itself. You both can make it.just go slow and when you come off have alot of support around you and do healthy things, dont smoke or drink 5 cups of coffe, excersise even a little. let me know
Have you ever read the Ashton Method? It's a book that you can find online and a way to get off of benzo's without dealing with so much anxiety. I never tried it because I am dealing with trying to get off of suboxone right now but I did go to a pills anyomous meeting and met this young man who told me about this book. Not all psychiatrists know about it but if you google psychiatrists that practice The Ashton Method in your area it's worth a try. I don't know what type of work you are doing but as long as your not an airline pilot of something like that I would think your employer would understand and you could also tell them that you are weening yourself off the medication but can't do it too quickly because it is not safe. Hope this helps. Let me know what you think. Sincerely, Larsy1966
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Panic Disorder - I am 34 just had a hysteroctomey and am also a recovering addict, I started having?
Posted 19 Jan 2010 • 5 answers
Posted 27 Nov 2010 • 2 answers
Posted 29 May 2014 • 12 answers
Posted 20 Jan 2015 • 3 answers
Posted 9 Jun 2015 • 9 answers